International Journal of Mathematical Analysis

Vol. 12, 2018, no. 12, 585-594

Robert Frontczak
      Sums of Balancing and Lucas-Balancing numbers with binomial coefficients
      International Journal of Mathematical Analysis, Vol. 12, 2018, no. 12, 585-594
      https://doi.org/10.12988/ijma.2018.81067

Copyright © 2018 Robert Frontczak. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.